# SDR ASAA2017120722827

- Difficulty date: December 7, 2017
- Submitted: December 11, 2017
- Operation: Air carrier
- Aircraft: N409AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41733
- Aircraft time: 19,657 hours, 6,471 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Wire
- Condition: Disconnected
- Location: Window Heat
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT SIDE WINDOW OVERHEAT LIGHT CAME ON ON CLIMBOUT. QRH RAN, LIGHT WENT OUT. GROUNDED - YES. PERFORMED B737-900 FIM 30-41 TASK 811, TO RECONNECT/TRANSFER PRIMARY WIRE TO SPARE. BIT VERIFY OK. BIT TEST OK (GREEN LIGHT) CAME ON. NO FAULT NOTED. OPS NORMAL.
